New Special Geodesic Mappings of Generalized Riemannian Spaces
Miomir Stanković, Svetislav Minčić (2000)
Publications de l'Institut Mathématique
Similarity:
Miomir Stanković, Svetislav Minčić (2000)
Publications de l'Institut Mathématique
Similarity:
Sobchuk, V.S., Mikeš, J., Pokorna, O. (1999)
Novi Sad Journal of Mathematics
Similarity:
Ahmad, I., Iqbal, Akhlad, Ali, Shahid (2009)
Advances in Operations Research
Similarity:
Irena Hinterleitner (2013)
Publications de l'Institut Mathématique
Similarity:
Adem Kiliçman, Wedad Saleh (2015)
Open Mathematics
Similarity:
In this study, we introduce a new class of function called geodesic semi E-b-vex functions and generalized geodesic semi E-b-vex functions and discuss some of their properties.
Akhil Ranjan (1986)
Mathematische Zeitschrift
Similarity:
Zdeněk Dušek, Oldřich Kowalski (2006)
Archivum Mathematicum
Similarity:
In ( Dušek, Z., Kowalski, O. and Nikčević, S. Ž., New examples of Riemannian g.o. manifolds in dimension 7, Differential Geom. Appl. 21 (2004), 65–78.), the present authors and S. Nikčević constructed the 2-parameter family of invariant Riemannian metrics on the homogeneous manifolds and . They proved that, for the open dense subset of this family, the corresponding Riemannian manifolds are g.o. manifolds which are not naturally reductive. Now we are going to investigate the remaining...
Németh, S.Z. (1999)
Lobachevskii Journal of Mathematics
Similarity: